# SDR FDEA202009252326

- Difficulty date: September 25, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC-FR 11-FR 12 Y1456, FLOOR SUPPORT UPPER SURFACE CORRODED AROUND BOLT HOLE REPAIRED MDCC-FR 11-FR 12 Y1456.  CORRODED FLOOR SUPPORT, PER A300-600F SRM53-12-15-C2-201 FIG 207.  THIS REPAIR CATEGORY B.  THE FIRST INSPECTION THRESHOLD IS 42500FC/89000FH AFTER REPAIR EMBODIMENT, SUBSEQUENT INSPCTION AT INTERVAL AND INSPECTION METHOD IS TBD, PER A300-600F SRI 53-12-15-2-004-00.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
